| Model Number |
NOT APPLICABLE |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction centrifuge bowl leak/break.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.Kit lot f704 was reviewed.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot f704 identified an increase in complaints associated with the "centrifuge bowl leak/break" complaint category.As a result, an investigation has been initiated in response to the increase of "centrifuge bowl leak/break" complaints observed with kit lot f704.Trends were reviewed for complaint categories, centrifuge bowl leak/break and leak centrifuge alarm.No trends were detected for each complaint category.This assessment is based on the information available at the time of the investigation.At the time of this report, the analysis of the returned photographs is still in progress.A supplemental report will be filed when the analysis is complete.(b)(4).
Event or Problem Description
The customer sent an email to report a centrifuge bowl leak/break during the treatment procedure.The customer stated they received a leak centrifuge alarm and opened the centrifuge to inspect for leaks.The customer stated there was a small amount of blood at the head of the centrifuge bowl.The customer observed a loss of movement between the fixed and rotating part of the centrifuge bowl.The customer aborted the procedure and did not return blood to the patient.The customer has returned photographs for investigation.
Additional Manufacturer Narrative
Photographs were provided by the customer for evaluation.A review of the customer provided photographs verifies that a leak had occurred during the treatment.A fine spray of blood was observed in a narrow band around the circumference of the centrifuge chamber wall.The customer provided photographs verify the leak centrifuge alarm on the instrument screen.The origin of the leak could not be determined based on the photographs provided.A material trace of the bowl assembly and its components used to build lot f704 found no related non-conformances.A device history record review did not identify any related non-conformances, and this kit lot had passed all lot release testing.The root cause of the centrifuge bowl leak/break could not be determined based on the available information.This complaint is associated with issue-0299.No further action is required at this time.This investigation is now complete.(b)(4).P.T.(b)(6) 2018.